MathSciNet Relay Station
MathSciNet bibliographic data
MR982408 47D05 (47B35)
Szymański, Wacław Inverse $*$-semigroups $*$-generated by families of isometries. Proc. Amer. Math. Soc. 108 (1990), no. 1, 101–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement